# SDR AALA201704269038

- Difficulty date: April 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19031267002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED RIGHT HAND WING FRONT SPAR (LEADING EDGE) RIB 17. REPLACED RIGHT WING LEADING EDGE RIB 17 PER DRAWING 190-31005-409, 190-31267-021 AND SRM'S 51-43-03 AND 51-43-04.
